# SDR 2024FA0000195

- Difficulty date: March 1, 2024
- Submitted: March 1, 2024
- Operation: General aviation
- Make and model: Cessna 206CESSNA
- Engine: Cont IO550F
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 6006
- Part serial: DATE09DIC2019
- Condition: Leaking
- Location: Tire
- Part time: 785 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE WAS INSTALLED NEW 2 YEARS PRIOR. NO KNOWN ISSUES UNTIL ONE DAY WAS FLAT WHEN WE ENTERED THE HANGAR.  CRACK WAS FOUND ON VALVE STEM BETWEEN CUT THREADS IN THE AREA OF THE VALVE CORE.  NO KNOWN DAMAGE HISTORY. NO SIGNS OF IMPACT. WHEN LOOKING AT CROSS SECTION, THREAD APPEARED TO HAVE BEEN CUT TO DEEP OR MATERIAL WASN'T AS THICK IN THAT AREA AS AIR LEAKED OUT OF STEM AND FLATTENED TIRE.  WHEN FILLED, AIR LEAKED DOWN RAPIDLY ( 10 MINS ).
